# SDR C2XA08RI172

- Difficulty date: November 1, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N16571
- Make and model: Emb EMB-145LR
- Aircraft serial: 145633
- Aircraft time: 14,419 hours, 11,009 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Master Switch
- Condition: Dirty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

FLIGHT 2706 - GSO - FLIGHT CREW REPORTED DURING CLIMBOUT LOST PFD NR 2, MFD NR 1, RRMU NR 2, TRANSPONDER, RA ON EICAS MESSAGE.  PFD NR 2, FMS NR 2 ALSO WAS LOST.  AVIONICS SWITCH LIGHT ON DESCENT.  CREW PERFORMED AIR RETURN AND LANDED AIRCRAFT UNEVENTFULLY.  MX CLEANED AVIONICS MASTER SWITCH NR 2 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
